Three-point boundary value problem of retarded functional-differential equation of the second order with parameter
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 107-121
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1990_29_1_a8,
author = {Stan\v{e}k, Svatoslav},
title = {Three-point boundary value problem of retarded functional-differential equation of the second order with parameter},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {107--121},
year = {1990},
volume = {29},
number = {1},
mrnumber = {1144835},
zbl = {0759.34048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a8/}
}
TY - JOUR AU - Staněk, Svatoslav TI - Three-point boundary value problem of retarded functional-differential equation of the second order with parameter JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1990 SP - 107 EP - 121 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a8/ LA - en ID - AUPO_1990_29_1_a8 ER -
%0 Journal Article %A Staněk, Svatoslav %T Three-point boundary value problem of retarded functional-differential equation of the second order with parameter %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1990 %P 107-121 %V 29 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a8/ %G en %F AUPO_1990_29_1_a8
Staněk, Svatoslav. Three-point boundary value problem of retarded functional-differential equation of the second order with parameter. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 107-121. http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a8/